Is it safe to take Whey Protein after exercise..
Mar 8, 2011
Hi, iam female aged 38 and workout 3 times a week. I would like to gain some muscle and my trainer advised me to take Whey Protein after exercising. Iam currently on truvada. Can i take the Whey Protein? is it safe to take while on meds? and will it help build some muscle especially in the lower body/butt area? please advise. thanks, charmu.
Response from Mr. Vergel
Yes, it is safe assuming you are not lactose or milk protein intolerant. If you are having lots of bloating, gas or diarrhea, you know you are.
Do not exceed more than 40 grams of protein per serving since I have seen data that anything above this level just taxes the GI and does not provide any additional benefits. Also, watch the sugar intake in those shakes!
I hope you are not only on Truvada. You need at least one more drug with it to control HIV.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Lymph Nodes On Cheek After 11 Months Hiv Antibody Negative
- Percent Chance Of Hiv From Oral Sex
- What Does It Mean To Be Anti Hav IgG Reactive?
- How Is Someone Notified That They Tested Hiv Positive?
- How Many Days After Contact With Hiv Person Will Hiv Show Up In Blood?
- How Long Does Marinol Stay In Your System?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.